MAUDE Adverse Event Report: TORNIER INC LATITUDE TOTAL ELBOW ULNAR CAP LARGE; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER INC LATITUDE TOTAL ELBOW ULNAR CAP LARGE; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Model Number DKY069
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a broken tail on the dky069.At the time of implantation not fully screwed into implant the implant.Patient sustained an injury resulting in broken cap.A revision surgery was performed.No further information is available.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.Based on investigation, the root cause was attributed to a user related issue.The failure was caused by user accident.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note the corrections made to the d4 lot number, h6 method, results, and conclusion code: the reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.Based on investigation, the root cause was attributed to a user related issue.The failure was caused by user accident.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any additional information is provided, the investigation will be reassessed.

Brand Name
LATITUDE TOTAL ELBOW ULNAR CAP LARGE
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15480926
Report Number0001649390-2022-00071
Device Sequence Number17880581
Product Code JDB
UDI-Device Identifier00846832010929
UDI-Public00846832010929
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K07087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/24/2026
Device Model NumberDKY069
Device Catalogue NumberDKY069
Device Lot Number2759AW012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/29/2022
Supplement Date Received by Manufacturer09/27/2022
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale